MathSciNet Relay Station
MathSciNet bibliographic data
MR916741 35K55 (35B40 35K85)
Caffarelli, Luis A.; Friedman, Avner Asymptotic behavior of solutions of $u_t=\Delta u^m$ as $m\to\infty$. Indiana Univ. Math. J. 36 (1987), no. 4, 711–728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement